# SDR QXEA2013012400176

- Difficulty date: January 24, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 20 HAS AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 51-21-00-00-02. SEAT TRACK FOUND IN LIMITS .010 MAX REMOVAL ON TOP OF CLAW .019 MAX REMOVAL BETWEEN CLAWS .0410 REMAINING ON TOP AND .141 REMAINING BETWEEN CLAWS IAW RD 8/4-53-884.  CONFIRMED CRACK FREE REF NTM 51-00-06-910-801 PT 1.  APPLIED ALODINE IAW RD 8/4-53-884.
